{"product_id":"childrens-berry-flavored-ibuprofen-liquid-medicine-4-fl-oz-pain-fever-relief","title":"Children's Berry Flavored Ibuprofen Liquid Medicine 4 fl oz - Pain \u0026 Fever Relief","description":"Help your child get fast fever reduction from minor aches and pains due to the common cold and flu. Formulated with 100 mg of ibuprofen per 5 mL, Children's Motrin® Oral Suspension helps reduce fever and relieve discomfort associated with sore throat, headache, toothache, colds, and flu symptoms. It contains ibuprofen, a known NSAID (nonsteroidal anti-inflammatory drug) pain reliever and fever reducer. This children's liquid medicine provides up to eight hours of relief and is designed for children ages 2 to 11 years. The oral suspension comes in a kid-friendly Original Berry flavor, and the enclosed dosing cup helps make dosing and administration easy and convenient.\u003cul\u003e  \u003cli\u003eSize \u0026amp; flavor: 4-fluid ounces of Children's Motrin Oral Suspension liquid medicine with ibuprofen in a kid-friendly berry flavor\u003c\/li\u003e  \u003cli\u003ePain relief: Temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache\u003c\/li\u003e  \u003cli\u003eIbuprofen: Oral suspension medicine for kids containing 100 mg of ibuprofen per 5 mL for effective pain relief and fever reduction\u003c\/li\u003e  \u003cli\u003eDosing \u0026amp; duration: For children ages 2–11 years; provides up to 8 hours of pain and fever relief; includes dosing cup for easy administration; use as directed\u003c\/li\u003e  \u003cli\u003eDependable relief: Motrin is the Number 1 pediatrician-recommended brand of ibuprofen; * Based on a Survey of Pediatricians (IQVIA 2025)\u003c\/li\u003e \u003c\/ul\u003e","brand":"Motrin","offers":[{"title":"3","offer_id":61840511893644,"sku":"39L2H84B2EAQ","price":58.99,"currency_code":"USD","in_stock":true},{"title":"1","offer_id":61840511926412,"sku":"781W3CRIWNL4","price":31.99,"currency_code":"USD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0759\/5615\/8604\/files\/3-pack-Children-s-Motrin-Ibuprofen-Kids-Medicine-Berry-Flavored-4-fl-oz_dcfb85e3-e944-4ff7-b47d-7ff2df0cc40a.0da470465ca525146a6dacd2697cf64f.jpg?v=1790777187","url":"https:\/\/exclusiveboxes.com\/products\/childrens-berry-flavored-ibuprofen-liquid-medicine-4-fl-oz-pain-fever-relief","provider":"ExclusiveBoxes","version":"1.0","type":"link"}